# SDR CALA2014071591467

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON LOWER SPAR HAD WEAR SPOT FROM CONTACT WITH THE CNA AT RIB 5.  THE BLEND OUT IS .019 INCHES DEEP & 0.400 INCHES WIDE.  AN ANTI-CHAFE PLATE WAS INSTALLED IAW SRM 54-51-12 PARA 5 B FIG 202.  REQUIRES RE-INSPECTION IAW SRI 54-51-12-2-001-00 PARA 3 A TBL 202.  INITIAL INSPECTION AT 49000FC OR 61200FH FROM TIME OF REPAIR EMBODIMENT, WITH SUBSEQUENT INSPECTION EVERY 16800FC OR 21000FH.  BLEND OUT WAS ACCOMPLISHED IAW SRM 54-51-12 PARA 4 B FIG 103.  HFEC ACCOMPLISHED IAW 51-10-20 PT 6 PROBE MOVEMENT.  NO CRACKS NOTED.  CURRENT PTT 58082 PTC22579.
